MAUDE Adverse Event Report: Mentor Texas MENTOR Smooth Round Moderate Plus Profile; Prosthesis, breast, inflatable, internal, saline

Mentor Texas MENTOR Smooth Round Moderate Plus Profile; Prosthesis, breast, inflatable, internal, saline
Catalog Number 3502275
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per additional information received on september 09, 2026, the patient scheduled for removal surgery on (b)(6) 2026.Date of event updated to july 31, 2026.Reason for device explant and/or reoperation: capsular contracture grade ii & deflation manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR Smooth Round Moderate Plus Profile
Common Device Name
Prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50596440
Report Number1645337-2026-09869
Device Sequence Number21192737
Product Code FWM
UDI-Device Identifier00081317001386
UDI-Public(01)00081317001386(17)230305(10)7702742
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Catalogue Number3502275
Device Lot Number7702742
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient RaceWhite